# SDR CALA2014012190202

- Difficulty date: January 21, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 83,563 hours, 24,107 cycles
- Engine: Pwa PW2040
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LT ENG GENERATOR DRIVE LIGHT NOT ILLUMINATED WITH LT ENG SHUT DOWN.  FOUND IDG SERVICED PROPERLY.  CLEANED CANNON PLUG. STARTED ENG IAW JRH 2-5-1 & CHECKED IDG IAW JRH 2-5-5.  SHUT DOWN ENG & DRIVE LIGHT IAW MM 24-11-00.  COMPLIED WITH MEL 2411C GEN DRIVE LIGHT & GEN CONT OFF LIGHT COVERED WITH TAPE.  REPLACED NR 1 ENG IDG IAW AMM 24-11-01. ENG RUN CHECKED GOOD.
